# SDR AALA202201101006

- Difficulty date: January 9, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 35,419 hours, 4,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN DETACHED AT 5L DOOR LH. SECURED EXIT SIGN, OPS CHECK GOOD.
